# SDR COMA2010020150027

- Difficulty date: January 28, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 22,422 hours, 18,576 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R93033
- Part serial: 2297297002
- Condition: Failed
- Location: Te Flap
- Part time: 22,426 hours, 18,580 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW RECEIVED FLAPS FAIL CAUTION MSG AT 20 DEG WITH FLAPS SELECTED TO 30 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY AT DTW.  REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER.
